# SDR SIMA20150210011

- Difficulty date: February 10, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 28,141 hours, 23,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND FRAME 65 SHEAR CLIP CRACKED BETWEEN STRINGERS 7L - 9L.  ACFT WAS REMOVED FROM SERVICE & WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.  PERFORMED PERMANENT REPAIR IAW ERS-EM-53MR-1073.  REPAIR MATERIALS SHEAR CLIP PN 140-04096-605 & 140-04096-603.
